Journal of the Mathematical Society of Japan

Zariski decomposition and canonical rings of elliptic threefolds

Takao FUJITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 38, Number 1 (1986), 19-37.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230395090

Digital Object Identifier
doi:10.2969/jmsj/03810019

Mathematical Reviews number (MathSciNet)
MR0816221

Zentralblatt MATH identifier
0627.14031

Subjects
Primary: 14J30: $3$-folds [See also 32Q25]
Secondary: 14C20: Divisors, linear systems, invertible sheaves 32J15: Compact surfaces

Citation

FUJITA, Takao. Zariski decomposition and canonical rings of elliptic threefolds. J. Math. Soc. Japan 38 (1986), no. 1, 19--37. doi:10.2969/jmsj/03810019. http://projecteuclid.org/euclid.jmsj/1230395090.


Export citation